# SDR 9711816634

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Dragging
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE BRAKES APPEARED TO BE DRAGGING.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  INSPECTED BRAKES AND TIRES, ALL CHECKS NORMAL.
